Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Mar 19, 2011, 9:01 PM CDT for 4 counties in Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2011, 9:01 PM CDT (02:01 UTC)
- Expired
- Mar 19, 2011, 9:22 PM CDT
- In force
- 21 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 94 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS54 KLUB 200201
SVRLUB
TXC045-153-189-437-200300-
/O.NEW.KLUB.SV.W.0009.110320T0201Z-110320T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT SAT MAR 19 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
NORTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
NORTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
* UNTIL 1000 PM CDT
* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR AIKEN...OR 10 MILES EAST OF PLAINVIEW...AND
MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE
CLAYTONVILLE...CAPROCK CANYON STATE PARK...CAPROCK CANYON ST....
SILVERTON AND QUITAQUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3442 10095 3440 10095 3409 10156 3426 10172
3460 10140
TIME...MOT...LOC 0200Z 236DEG 18KT 3422 10154
$$
JORDAN1 follow-up statement
750
WWUS54 KLUB 200222
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
922 PM CDT SAT MAR 19 2011
TXC045-153-189-437-200232-
/O.CAN.KLUB.SV.W.0009.000000T0000Z-110320T0300Z/
SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-
922 PM CDT SAT MAR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE...
NORTHWESTERN FLOYD...SOUTHERN BRISCOE AND SOUTHEASTERN SWISHER
COUNTIES IS CANCELLED...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL UP TO ONE HALF INCH IN
DIAMETER...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3442 10095 3440 10095 3409 10156 3426 10172
3460 10140
TIME...MOT...LOC 0222Z 236DEG 18KT 3428 10143
$$
JORDANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:38 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 19, 6:38 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 638 PM CDT SAT MAR 19 2011 .UPDATE... AVIATION DISCUSSION IS INCLUDED BELOW. FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE ONGOING SEVERE CONVECTIVE THREAT. APPARENT SW-NE LOW-LEVEL CONVERGENCE MAXIMA EXTENDING FROM PLAINS NORTHEAST TO PLAINVIEW HAS BEEN THE FOCUS FOR ISOLATED-SCATTERED TSRA DEVELOPMENT IN THE PAST HOUR. WTM OBSERVATIONS HAVE CONSISTENTLY SHOWN ENHANCED SELY WINDS WITH FREQUENT GUSTS SOUTHEAST OF THIS BOUNDARY. ABUNDANT SHEAR...PARTICULARLY IN THE LOWEST LEVELS...WILL SUPPORT SUPERCELLULAR MODES AT TIMES ESPECIALLY JUST NORTH OF THE ADVANCING WARM FRONT OBSERVED ENTERING THE SOUTHERN SOUTH PLAINS. && .AVIATION... THREAT OF SEVERE THUNDERSTORMS IS MAXIMIZED THIS EVENING IN THE VICINITY OF BOTH LBB AND CDS...HOWEVER RELATIVELY ISOLATED COVERAGE OF STORMS AT THIS TIME ONLY WARRANTS A TEMPO MENTION WITH SMALL HAIL. ADDITIONAL TSRA DEVELOPMENT SOUTHWEST OF LBB WILL HAVE THE GREATEST POTENTIAL OF IMPACTING THE TERMINAL LATER THIS EVENING BEFORE CONVECTION DEPARTS EAST OF THE REGION TONIGHT. ADDITIONAL INFLUX OF MOISTURE OVERNIGHT STILL APPEARS SUPPORTIVE OF SOME MVFR CONDITIONS AFTER MIDNIGHT BEFORE SELY WINDS VEER SWLY IMPROVING THE CHANCE OF VFR BY SUN MORNING. && .PREV DISCUSSION... /ISSUED 237 PM CDT SAT MAR 19 2011/ SHORT TERM... UA LOW OFF THE COAST OF OREGON CONTINUED TO DIG SSE AND THUS INDUCED SW FLOW ALOFT ACROSS THE SOUTHERN PLAINS. LOOKING AT THE SFC...THE COLD FRONT THAT MOVED SOUTH ACROSS THE CWA YESTERDAY MORNING SHOWED SIGNS OF A SLOW RETREAT NORTH...AS IT WAS SPATIALLY DISTRIBUTED NEAR AN WEST OF ASPERMONT TO SNYDER TO SEMINOLE LINE PER 20Z METAR ANALYSIS. THUS ISENTROPIC UPGLIDE SOUTH OF THE FRONTAL ZONE AND UPSLOPE SFC WINDS AIDED IN ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE SOUTH PLAINS...MAINLY ACROSS SOUTHERN /NEAREST THE FRONTAL BOUNDARY/ AND EASTERN ZONES. A DRYLINE WAS SHAPING UP ACROSS EASTERN NEW MEXICO...AS SOME BUBBLING CU COMMENCED NEAR SANTA FE NEW MEXICO TO DELL CITY TEXAS. BROKEN TO OVERCAST CLOUD DECKS CONFINED TEMPS TO THE 50S AND 60S /WITH A FEW LOWER 70S SE/ ACROSS THE SOUTH PLAINS. ADDITIONAL STORM DEVELOPMENT IS POSSIBLE IF SKIES CONTINUE TO BREAK. THUS SOME STORMS COULD PULSATE TOWARDS STRONGER LEVELS DUE TO DAYTIME DESTABILIZATION. BIT OF DISCREPANCY EXISTS AMONGST MODELS IN REGARDS TO PRECIP EVOLUTION LATER THIS EVENING AND TONIGHT. THE NAM SOLUTION RETREATS THE FRONTAL BOUNDARY TO NEAR THE NORTHEASTERN ZONES THIS LATE THIS AFTERNOON/EARLY THIS EVENING...WITH BEST PRECIP DEVELOPING ALONG AND EAST OF THE BOUNDARY. MODEL SOUNDINGS EXHIBITED A CAPPING INVERSION ALBEIT WEAKENING AS LAPSE RATES STEEPEN WITH TIME...IN ADDITION TO MID-LEVEL INSTABILITY WITH PROGGED CAPE VALUES AOA 1500 J/KG ACROSS THE AFOREMENTIONED AREA AND SOUTHERN LOCALES. CONCURRENTLY...GENERALLY WEAK VORT MAX ENERGY EMBEDDED IN THE FLOW ALOFT IS PROGGED TO SWING NORTHEAST ACROSS THE SOUTHERN TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS WHICH MAY AID IN PROVIDING MESOSCALE FORCING FOR ASCENT PER THE NAM. FURTHERMORE THE NAM SOLUTION EXHIBITED A SHARPENING DRYLINE AS IT EDGES EASTWARD NEAR THE TEXAS/NEW MEXICO BORDER TONIGHT...WHICH WILL AID TO DRAW DRIER AIR /AND POSSIBLY STORMS ALTHOUGH THE NAM KEEPS IT DRY/ CLOSER TO THE REGION. THUS BEST PRECIP APPEARS TO SHIFT TO THE SOUTHEASTERN TEXAS PANHANDLE/ROLLING PLAINS TONIGHT...COINCIDING WITH THE RETREATING BOUNDARY...BEST LLJ /35-40 KTS/ AND MID-LEVEL INSTABILITY /AOA 1500 J/KG/. THE GFS SOLUTION ALSO DISPLAYS A RETREATING FROPA BUT AT A SLIGHTLY SLOWER PACE...AS IT IS SPATIALLY DISTRIBUTED ACROSS NORTHERN ZONES BY THIS EVENING. PRECIP IS ALSO SHOWN ALONG THE FRONTAL ZONE IN ADDITION TO CONVECTIVE SIGNALS FARTHER SOUTH AND WEST ALONG AND EAST OF A DRYLINE LATE TONIGHT. HENCE...THE GFS SOLUTION PUSHES THE DRYLINE FARTHER EAST TO THE FAR WESTERN ZONES...WHILE CONCURRENTLY A SLIGHTLY STRONGER DEPICTED UA VORT MAX SWINGS ACROSS THE NORTHERN AND NORTHWESTERN ZONES. QPF SIGNALS PREVAILS THROUGH EARLY SUNDAY MORNING ACROSS ALL BUT THE FAR WESTERN ZONES...AS PWATS NEAR 1.00 ACROSS LOCALES OFF THE CAPROCK PER SOUNDINGS. CURRENT THINKING IS THAT THE NAM IS TOO DRY AND THE GFS PERHAPS TOO WET AND WILL LEAN TOWARDS A BLEND OF THE SOLUTIONS. THUS...WILL MAINTAIN MENTIONABLE POPS THROUGH EARLY SUNDAY MORNING WITH BEST POPS SHIFTING EAST AND NORTH WITH TIME. MODEL SOUNDINGS DISPLAYED THE RE-ESTABLISHMENT OF LOW LEVEL MOISTENING AS THE LLJ RAMPS UP OVERNIGHT...HINTING AT THE DEVELOPMENT OF LOW CLOUDS AND POSSIBLE FOG PRODUCTION BY SUNDAY MORNING. BY SUNDAY AFTERNOON SFC LEE TROUGHING WILL DEVELOP NW OF THE REGION...THUS INDUCING BREEZY SOUTH TO SOUTHWESTERLY SFC WINDS. AS A RESULT...THE DRYLINE WILL PUSH EASTWARD NEARING THE EDGE OF THE CAPROCK AND AID TO TRANSPORT DRIER AIR ESPECIALLY ACROSS LOCALES ON THE CAPROCK. AS MID TO UPPER LEVEL THICKNESS VALUES INCREASE...TEMPS ARE ANTICIPATED TO WARM INTO THE LOWER TO MID 80S. THUS ABOVE NORMAL TEMPS AND DOWNSLOPING WIND CONDITIONS WILL DROP RELATIVE HUMIDITY VALUES TO BETWEEN 10 TO 15 PERCENT ACROSS CENTRAL AND WESTERN ZONES. EXPECTED LACK OF SIGNIFICANT RAINFALL ACROSS THE SAID AREA COMBINED WITH DRY FUELS AND THE ABOVE PARAMETERS WILL VALIDATE INCREASED FIRE WEATHER CONCERNS. ONLY MITIGATING FACTOR WILL BE 20-FOOT WINDS AS SPEEDS ARE ANTICIPATED TO REMAIN BELOW CRITICAL VALUES. HAVE KEPT POPS BELOW MENTIONABLE LEVELS ATTM FOR SUNDAY AFTERNOON DUE TO A CAPPING INVERSION PER SOUNDINGS AND A SLIGHTLY DIFFUSED/NON-SHARPENED DRYLINE. LONG TERM... THE MAIN FOCUS IN THE EXTENDED REMAINS ON THE UL TROF AND ASSOCIATED FIRE WX CONCERNS FOR TUE. HOWEVER...MODELS HAVE INCREASED THE LOW LVL MOISTURE SOME WITH THE LATEST RUN. THIS MAKE SENSE GIVEN THE AMOUNT OF PACIFIC MOISTURE ALREADY PUSHING ONSHORE WITH THIS SYSTEM. THAT BEING SAID THOUGH THE DRYLINE WILL NOT BE AS PRONOUNCED ACROSS THE FA THERE REMAINS ENOUGH DRY AIR BEHIND IT AFTER MIDDAY TUE FOR ELEVATED FIRE CONCERNS. OVER THE LAST COUPLE OF RUNS GUIDANCE HAS FINALLY INCREASED WIND SOME...THOUGH THE MEX DID DROP A MPH OR SO THIS LATE RUN DUE IN PART SLIGHTLY MORE MOISTURE EXPECTED. ALSO...SOUNDING PROFILES DON/T EXTEND THE STEEP LAPSE RATES AS FAR INTO THE MID LVLS AS IN PREVIOUS RUNS. AS THE UL TROF EXITS THE REGION A DRY COLD FRONT WILL PUSH THRU THE AREA ON WED...WITH RETURN FLOW BACK BY THU AS UL FLOW BECOMES MORE ZONAL. ALSO...THU THE LEE TROF/DRYLINE DEVELOPS AS A SHORTWAVE PUSHES ACROSS THE NRN PLAINS. AS THIS WAVE PROPAGATES EWARD THE DRYLINE WILL SLIDE INTO THE ERN ROLLING PLAINS BEFORE THE NEXT COLD FRONT BACKDOORS INTO THE SRN PANHANDLES. THIS SHOULD KEEP MOST TSTM DEVELOPMENT E OF THE AREA WHERE LESS OF A CAP EXIST. THOUGH...AS THE FRONT PUSHES SWARD AND LOW LVL MOISTURE INCREASE THERE IS SOME POTENTIAL FOR PRECIP MAINLY OFF THE CAPROCK. HOWEVER...WILL CONTINUE A DRY EXTENDED FORECAST AS CONFIDENCE REMAINS LOW. MEADOWS && .PRELIMINARY POINT TEMPS/POPS... FRIONA 44 80 44 79 46 / 20 0 0 0 0 TULIA 48 80 47 79 49 / 30 10 0 0 0 PLAINVIEW 49 79 48 79 50 / 30 10 0 0 0 LEVELLAND 48 82 50 82 51 / 20 0 0 0 0 LUBBOCK 51 83 52 82 53 / 30 10 10 10 10 DENVER CITY 49 83 52 83 53 / 30 0 10 0 10 BROWNFIELD 50 83 51 83 53 / 30 0 10 10 10 CHILDRESS 53 81 52 81 52 / 30 10 10 10 10 SPUR 52 81 52 83 53 / 30 10 10 10 0 ASPERMONT 55 84 56 83 56 / 20 10 10 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, Mar 19, 5:56 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 556 PM CDT SAT MAR 19 2011 TXZ021>044-202300- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 556 PM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS EVENING AND OVERNIGHT CONVECTIVE A FEW SEVERE THUNDERSTORMS WILL THREATEN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS LATE THIS AFTERNOON AND EVENING WITH LARGE HAIL BEING THE GREATEST THREAT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT FOR MUCH OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON THE CAPROCK SUNDAY AFTERNOON AND WEST OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR MONDAY AFTERNOON. ON TUESDAY...WARM...DRY AND BREEZY CONDITIONS ARE EXPECTED TO SPREAD ACROSS THE ENTIRE OUTLOOK AREA BRINGING A GREATER THREAT OF CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... LIMITED STORM SPOTTER ACTIVATIONS MAY BE REQUESTED THIS EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY REPORTS OF HAIL OR WIND TO THE NATIONAL WEATHER SERVICE IN LUBBOCK.
In the hours before
Local storm report, Mar 19, 8:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 1 S PLAINVIEW 34.18N 101.72W
03/19/2011 E1.00 INCH HALE TX STORM CHASER
&&
EVENT NUMBER LUB1100053
FBLocal storm report, Mar 19, 8:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
841 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 2 NE SMYER 33.61N 102.14W
03/19/2011 E1.75 INCH HOCKLEY TX STORM CHASER
&&
EVENT NUMBER LUB1100054
FBLocal storm report, Mar 19, 8:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL PLAINVIEW 34.19N 101.72W
03/19/2011 E1.00 INCH HALE TX PUBLIC
&&
EVENT NUMBER LUB1100055
FBLocal storm report, Mar 19, 8:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
843 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL SHALLOWATER 33.69N 101.99W
03/19/2011 E0.75 INCH LUBBOCK TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1100056
FBLocal storm report, Mar 19, 8:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL PLAINVIEW 34.19N 101.72W
03/19/2011 E1.00 INCH HALE TX PUBLIC
&&
CORRECTED EVENT TIME
EVENT NUMBER LUB1100055
FBLocal storm report, Mar 19, 8:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SAT MAR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL SHALLOWATER 33.69N 101.99W
03/19/2011 E1.75 INCH LUBBOCK TX PUBLIC
&&
EVENT NUMBER LUB1100058
FBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:01 PM CDT | Tornado Warning | LUB | Crosby, Floyd, Hale | 29 min |
| Mar 19, 7:07 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 38 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 47 min |
| Mar 19, 7:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 62 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 57 min |
| Mar 19, 8:09 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 66 min |
| Mar 19, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 64 min |
| Mar 19, 9:14 PM CDT | Areal Flood Advisory | LUB | Lubbock | 61 min |
| Mar 19, 9:37 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 54 min |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 61 min |
| Mar 19, 10:42 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 54 min |
| Mar 20, 7:43 AM CDT | Fire Weather Watch | LUB | Bailey, Castro, Cochran, Lamb, Parmer, Swisher | 23 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.